my husband is a 52 year old healthy man. A little overweight. was on choeestrol medicine and lexeprol. His Dr. increased his lexeprol from 20mg. to 40mg every other day. My husband started getting aches,pains,chills,low grade fever,so my husband stopped taking the additional 20 mg. and went back to 20mg only,well not any better,infact he is worse. Went to Dr. who took him off medicines. Told him sounds like the flu to me and took labs and influenza culture,which was neg. and labs were not bad either. Liver enzimes alittle elevated,but otherwise ok. I told my husband do not stop taking lexeprol completely, as he has been on it almost a year and as i have read have terrible withdrawl effects. Meanwhile my husband is having same symptoms to the points he can not funtion. He is a tile man and is normally a bull. Now he has this head pain
unbearable sharp zapping head pain,called Dr. 4 times with no response. could this be a terrible disease? Could this be a withdrawl symptom,from just going down 20mg on lexeprol? I am so scared,the pain is so bad he cries in pain. What to do? If this is a withdrawl symptom,how long does this last?? Why low grade fever,chills body aches,sharp head pain to the point he can not move?? Please any suggestions? Rene' THE WORRIED WIFE!!!


**edited by moderator ** e-mails not allowed **